advertisement
Question
Posted by: Angel eyes | 2010/07/22

Duphaston

I have been off the pill for 6mnths, TTC for 4 mnths. I have not had a period since 24 May- went to see gynae and she gave me something 2 bring on my period- Duphaston, she said it should come by the time I am finished the pills, that was Friday, it is now Monday &  still no period!< br> Should I be concerned?What should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a week after stopping Duphaston for a period to start.
Best wishea

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/07/24

It can take up to a week after stopping Duphaston for a period to start.
Best wishea

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement